# SDR DL72E980565

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- System (JASC): 5520 · Elevator Structure
- Part: Tip
- Condition: Missing
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB AFT TIP IS MISSING ON THE LT ELEVATOR.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PER M/M 55-20-0 PG 801.  OK TO INSTALL.  INSTALLED REPAIR PER M/M 55-20-0 PG 801.
